MultiDatabases

Tsukuba Journal of Mathematics

 Vol.42, No.1(2018) 
 Author
Title
Page
Nagatoshi Sasano
Contragredient Lie algebras and Lie algebras associated with a standard pentad
1
Makoto Fujii and Manabu Oura
Ring of the weight enumerators of dn+
53
Tatsumasa Ura
Constant negative Gaussian curvature tori and their singularities
65
Tomohiro Kamiyoshi, Makoto Nagura and Shin-ichi Otani
Associated binomial Inversion for unified Stirling numbers and counting subspaces generated by subsets of a root system
97
 Vol.41, No.2(2017) 
 Author
Title
Page
Soichi Ikeda, Isao Kiuchi and Kaneaki Matsuoka
   The mean values of the double zeta-function
169
Hirotaka Kikyo and Masanori Sawa
Köhler theory for countable quadruple
systems
189
Naotaka Shoji
On T-coercive interior transmission eigenvalue problems on compact manifolds with smooth boundary
215
Yoshimi Kitamura and Yoshio Tanaka
Finitely generated semi-cones in product rings
235
Mamoru Nunokawa and Janusz Sokół
On multivalent functions in the unit disc
251
Peter Mrozik
Extending functors from the category of strict morphisms of inverse systems to the associated pro-category with applications to the first derived limit
265
Lung-Hui Chen
An inverse spectral uniqueness in exterior transmission problem
297
 Vol.41, No.1(2017) 
 Author
Title
Page
David Buhagiar and Valentin Gutev
  Selections and deleted symmetric products
1
Takuya Shimokawa and Kyoji Sugimoto
On the groups of isometries of simple para-Hermitian symmetric spaces
21
Takumi Yokota
Convex functions and p-barycenter on CAT(1)-spaces of small radii
43
Yuuki Shimizu and Fumihiko Nakano
On the asymptotic behavior of Bessel-like diffusions 
81
Toshikazu Miyashita
Realizations of inner automorphisms of order 4 and fixed points subgroups by them on the connected compact exceptional lie group E8, Part I
91
Michio Amano
Corrigendum to ``On the cartier duality of certain finite group schemes of order pn ,Ⅱ''
167
 Vol.40,No.2(2016) 
 Author
Title
Page
Balesh Kumar and Murugesan Manickman
  On Doi-Naganuma lifting.
125
Michio Ozeki
A numerical study of Siegel theta series of various degrees for the 48-dimensional even unimodular extremal lattices. 
139
R. Escobedo,  V. Sánchez-Gutierrez and 
J.  Sánchez-Martínez
On the hyperspace ℭ(X) of continua.
187
 Vol.40,No.1(2016)  
 Author
Title
Page
Taro Murayama
  A Probabilistic Approach to the Zero-Mass
  Limit Problem for Three Magnetic Relativistic
  Schrödinger Heat Semigroups
1
Marko Kostić
Abstract incomplete degenerate differential equations
 29
Yuji Kasahara
Tails of the first hitting times of linear diffusions
 55
Takashi Miyagawa
Analyticproperties of generalized Mordell-Tornheim type of multiple zeta-functions and L-functions
 81
Peter Danchev
Weakly UU rings
 101
Go Yamashita
A small remark on the filtered φ-module of Fermat varieties and Stickelberger's Theorem
 119